Previous |  Up |  Next


Title: On tensor fields semiconjugated with torse-forming vector fields (English)
Author: Rachůnek, Lukáš
Author: Mikeš, Josef
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 44
Issue: 1
Year: 2005
Pages: 151-160
Summary lang: English
Category: math
Summary: The paper deals with tensor fields which are semiconjugated with torse-forming vector fields. The existence results for semitorse-forming vector fields and for convergent vector fields are proved. (English)
Keyword: torse-forming vector fields
Keyword: Riemannian space
Keyword: semisymmetric space
Keyword: $T$-semisymmetric space
MSC: 53B20
MSC: 53B30
idZBL: Zbl 1092.53016
idMR: MR2218574
Date available: 2009-08-21T06:48:23Z
Last updated: 2012-05-04
Stable URL:
Reference: [1] Kowolik J.: On some Riemannian manifolds admitting torse-forming vector fields.Dem. Math. 18, 3 (1985), 885–891. MR 0836831
Reference: [2] Mikeš J.: Geodesic mappings of affine-connected and Riemannian spaces.J. Math. Sci. New York 78, 3 (1996), 311–333. Zbl 0866.53028, MR 1384327
Reference: [3] Mikeš J.: Geodesic Ricci mappings of two-symmetric Riemann spaces.Math. Notes 28 (1981), 622–624. Zbl 0454.53013
Reference: [4] Mikeš J., Rachůnek L.: $T$-semisymmetric spaces and concircular vector fields.Supplemento ai Rendiconti del Circolo Matematico di Palermo, II. Ser. 69 (2002), 187–193. MR 1972434
Reference: [5] Rachůnek L., Mikeš J.: Torse-forming vector fields in $T$-semisymmetric Riemannian spaces.Steps in differential geometry. Proceedings of the colloquium on differential geometry, Debrecen, Hungary, July 25–30, 2000. Univ. Debrecen, Institute of Mathematics and Informatics, 2001, 219–229. Zbl 0994.53009, MR 1859300
Reference: [6] Rachůnek L., Mikeš J.: On semitorse-forming vector fields.3rd International Conference APLIMAT 2004, Bratislava, 835–840.
Reference: [7] Roter W.: On a class of conformally recurrent manifolds.Tensor N. S. 39 (1982), 207–217. Zbl 0518.53018, MR 0836937
Reference: [8] Yano K.: On torse-forming directions in Riemannian spaces.Proc. Imp. Acad. Tokyo 20 (1944), 701–705. MR 0014778


Files Size Format View
ActaOlom_44-2005-1_13.pdf 337.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo